# SDR USAA2012091300011

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,469 hours, 40,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - CRACK ON STRINGER TIE CLIP AT BS 500E, S4L.  REPLACED STRINGER TIE CLIP AT BS 500E, S4L IAW B737 SRM 51-10-02 & BOEING DRAWING 69-35352.
